Equate Ibuprofen, 100 mg, Children's, Berry Flavored
4 fl oz (118 ml)
On This Page
Directions
See new warnings.
Product Details
Ages 2 to 11 years. Gluten free. Oral Suspension 100 mg per 5 ml Pain reliever/fever reducer (NSAID). Compare to Children's Motrin active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Motrin). Last up to 8 hours. Alcohol free. Satisfaction guaranteed. how2recycle.info. For questions or comments please call 1-888-287-1915.Nutrition Facts
Gluten Free | |
Gluten | 0.00 |
Manufacturer
WAL MART
Bentonville, AR 72716
UPC
00605388987761